Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify agitation

Posted by smg on May 11, 2003, at 9:39:20

In reply to Re: Abilify agitation, posted by lynn3 on May 9, 2003, at 7:52:37

Sorry to hear that there are so many of us on Abilify. I have not experienced the akathisia that so many seem to have. I'm being treated for bipolar disorder and Abilify is one of the many meds that I take(Prozac, Risperdal, Depakote, Cogentin if needed). My main problems are dizziness and sleepiness. Sometimes I feel that I could sleep for days. I don't know which is worse, the illness or the cure.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:smg thread:205257